# SDR C77A20170411001

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 25,843 hours, 14,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH PERMANENT REPAIRS OF CORROSION AND GOUGE DAMAGE TO THE CENTER FUSELAGE I FLOOR STRUCTURE LT INBOARD SEAT TRACK P/N 170-67358-007 AND RT INBOARD SEAT TRACK P/N 170-67861-005. ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2017-170-029967A AND SRM PART II 53-00-10/REPAIR 01P. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACKS ARE PSE’S AND THIS EO IS RESTORING STRENGTH. SDR C77A2017041102 GENERATED FOR RT SEAT TRACK P/N 170-67861-005. THE PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2260095.
